# SDR CHQA20140428126

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 29,639 hours, 26,369 cycles
- Engine: Rroyce AE3007A1
- Engine time: 29,390 hours, 18,676 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRONG BURNING ODOR IN THE FLIGHT DECK & FWD PAX CABIN WITH NO SMOKE PRESENT WHILE EN ROUTE.  AN EMERGENCY WAS DECLARED & AN UNSCHEDULED LANDING WAS SUCCESSFULLY PERFORMED.  FOUND THE OVERHEAD LIGHTING ABOVE ROWS ONE & TWO WAS FOUND TO BE INOPERATIVE.  THE ROW ONE OVERHEAD LIGHT BALLAST WAS REPLACED, NO SMELL REMAINED & ALL OPERATIONAL CHECKS WERE GOOD.
